# SDR SWAA2018061822784

- Difficulty date: June 13, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 46,099 hours, 27,101 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 8716
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, FLAP LOCKOUT 3000' MSL FOLLOWED QRH PROCEDURES FOR ALT FLAP EXT. LANDING UNEVENTFUL, EMERGENCY DECLARED. FLAPS RETRACTED NORMALLY ON GROUND. R&R NR 8 SKEW SENSOR AMM.
